# SDR DALA2015010600135

- Difficulty date: December 29, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR TAILCONE LOCK FITTINGS ARE WORN.  R & R THE TAIL CONE LOCK HOUSING IAW SRM 51-30-01 AND AMM.
